# SDR C2XA10TY117

- Difficulty date: August 22, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450959
- Aircraft time: 12,042 hours, 6,438 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Condition: Blown
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS - A/C EN ROUTE FROM MSY TO EWR WHEN CREW STARTED HAVING ISSUES WITH PRESSURIZATION.  DIVERTED INTO TYS WHERE MAINTENANCE FOUND THE AC CONNECTION BLOWN OFF.  MAINTENANCE RE-SECURED THE DUCT, OPS CHECK GOOD.  A/C CONTINUED ON TO EWR AT 13:16.
